# SDR AALA201507239019

- Difficulty date: July 17, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT ELEVATOR UPPER SKIN HAS DELAMINATION, 8.25 INCHES OTBD FROM LS NR 1 & 5 INCHES FROM TE.  REPAIRED ELEVATOR UPPER SURFACE IAW SRM 55-21-11 PARAGRAPH 5 E.
